Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Iterated function system quasiarcs
HTML articles powered by AMS MathViewer

by Annina Iseli and Kevin Wildrick
Conform. Geom. Dyn. 21 (2017), 78-100
Published electronically: February 3, 2017


We consider a class of iterated function systems (IFSs) of contracting similarities of $\mathbb {R}^n$, introduced by Hutchinson, for which the invariant set possesses a natural Hölder continuous parameterization by the unit interval. When such an invariant set is homeomorphic to an interval, we give necessary conditions in terms of the similarities alone for it to possess a quasisymmetric (and as a corollary, bi-Hölder) parameterization. We also give a related necessary condition for the invariant set of such an IFS to be homeomorphic to an interval.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 28A80, 30C65
  • Retrieve articles in all journals with MSC (2010): 28A80, 30C65
Bibliographic Information
  • Annina Iseli
  • Affiliation: Mathematisches Institut, Universität Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland
  • Email:
  • Kevin Wildrick
  • Affiliation: Department of Mathematical Sciences, Montana State University, P.O. Box 172400 Bozeman, Montana 59717
  • MR Author ID: 843465
  • Email:
  • Received by editor(s): November 20, 2015
  • Received by editor(s) in revised form: November 25, 2016
  • Published electronically: February 3, 2017
  • © Copyright 2017 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 21 (2017), 78-100
  • MSC (2010): Primary 28A80, 30C65
  • DOI:
  • MathSciNet review: 3604862